# SDR MASA2012030934544

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 37,297 hours, 28,315 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Door Step
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP LIGHT INOP.  RELAMPED PAX DOOR STEP.
